# SDR HEEA113269

- Difficulty date: December 17, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 16,384 hours
- Engine: Ge CT72A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70060T000Y255
- Condition: Ruptured
- Location: Nr 1 Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC PUMP CAPTION ILLUMINATED WITH PRESSURE AT ZERO, PRESSURE FLUCTUATED A COUPLE OF TIMES ACCOMPANIED WITH A LOUD NOISE.  MAINTENANCE FOUND NR 1 SYSTEM PRESSURE HOSE TO THE CYCLIC SERVO RUPTURED.
